# SDR DALA2023033102498

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DTE, ERA 606884-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE FRAME INNER FLANGE AT STA 760 & S-28L/R. CORRECTIVE ACTION: REF ERA 606884-14AD. (2696522)
